Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ShaynaS

I'm having Chest pain

Ever since i woke up this morning i have been having a shooting pain on my chest. Located above your breats on your chest/breat plate (whatever its called) and like a finger over towards the left. its not when i take deep breaths i already thought of it. Could this be from my accutane or maybe anxiety from personal problems? it has been happening a lot more frequently and i dont want to just go to the dr. and look like one of those patients that gets seen for nothing (hypocondriac- i think thats right?) I did push ups last night. Could that do anything? Has anyone had this same kind of thing???

Share this post


Link to post
Share on other sites

We are not doctors, and if we were, cant tell you what is wrong from here. if you are worried go to your doctor or nearest ER. Peace and good luck

Share this post


Link to post
Share on other sites

I'd call the doctor who prescribed the Accutane, or the nurse of the doctor, and describe your symptoms.

Share this post


Link to post
Share on other sites

skipping heartbeats are anxiety..... shooting pains in your chest is a medical issue

Share this post


Link to post
Share on other sites
skipping heartbeats are anxiety..... shooting pains in your chest is a medical issue

I get this so much. Heart palpitations, shortness of breath. Hopefully go away after course.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×